Alert archive / New Jersey / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 9, NWS New York, NY

July 3, 2018Essex County, Hudson County, Union County, New Jersey

NWS New York, NY issued this severe thunderstorm warning at Jul 3, 2018, 1:21 PM EDT for Essex County, Hudson County, Union County, New Jersey. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2018, 1:21 PM EDT (17:21 UTC)
Expired
Jul 3, 2018, 2:00 PM EDT
In force
39 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Essex County, NJ, Hudson County, NJ, Union County, NJ

The radar

The Philadelphia radar (KDIX), 93 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 1:25 PM EDTTSTM WND DMGRoseville, NJTREE DOWN ON CAR AT THE INTERSECTION OF ORANGE STREET AND 4TH STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

576 
WUUS51 KOKX 031721
SVROKX
NJC013-017-039-031800-
/O.NEW.KOKX.SV.W.0009.180703T1721Z-180703T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
121 PM EDT TUE JUL 3 2018

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Hudson County in northeastern New Jersey...
  Northeastern Union County in northeastern New Jersey...
  Southeastern Essex County in northeastern New Jersey...

* Until 200 PM EDT.

* At 121 PM EDT, a severe thunderstorm was located over Union, or
  over Elizabeth, and is nearly stationary.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* This severe thunderstorm will be near...
  Union around 135 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4063 7425 4071 7432 4082 7414 4082 7413
      4081 7414 4080 7414 4079 7415 4077 7412
      4078 7410 4076 7410 4076 7409 4075 7408
TIME...MOT...LOC 1721Z 003DEG 1KT 4070 7423 

HAIL...<.75IN
WIND...60MPH
 
$$

MD
1 follow-up statement
081 
WWUS51 KOKX 031755
SVSOKX

Severe Weather Statement
National Weather Service New York NY
155 PM EDT TUE JUL 3 2018

NJC013-017-039-031805-
/O.EXP.KOKX.SV.W.0009.000000T0000Z-180703T1800Z/
Hudson NJ-Union NJ-Essex NJ-
155 PM EDT TUE JUL 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR HUDSON...NORTHEASTERN UNION
AND SOUTHEASTERN ESSEX COUNTIES WILL EXPIRE AT 200 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
Union County.

LAT...LON 4063 7425 4071 7432 4082 7414 4082 7413
      4081 7414 4080 7414 4079 7415 4077 7412
      4078 7410 4076 7410 4076 7409 4075 7408
TIME...MOT...LOC 1755Z 003DEG 1KT 4069 7423 

$$

MD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 12:39 PM EDT, 42 minutes earlier.

Area forecast discussion, Jul 3, 12:39 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service New York NY
1239 PM EDT Tue Jul 3 2018

.SYNOPSIS...
High pressure will reside across the western Atlantic through
the week with a prolonged period of southerly flow. In addition,
a weak trough will reside across northern New Jersey and the
Lower Hudson Valley Tuesday and Wednesday. A cold front will
then approach on Thursday and move across Friday into Friday
night. High pressure then builds in behind this front for the
weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
H5 was at 596 dam per the 12z okx sounding, so a hot airmass in
place. 16z laps has 3500 cape across nern NJ with cin there now
erased. This trend will continue across all but the shore in the
next few hours. The first place tstms should develop would be
across NJ where stlt shows building towers. Shear is extremely
weak so multicellular mode is expected. Dcape is up to 850 and
will rise to abv 1000 per the 12z NAM. Pops have been increased
across the area and expanded ewd. Strong winds and hvy rain have
also been included in the fcst, with the hwo and ehwo updated.
Slow storm motion of 5kt or less will enhance the flood risk. Pw
on the 12z sounding was 1.52 which correlated nicely with the
NAM.The NAM however models pw to increase to over 2.5 across wrn
portions of the cwa over the next few hours.

The heat wave will continue across the region today with
another day of highs in the upper 80s (coast) to the lower 90s
(NYC metro and interior). Heat indices will be around 100 for
most locations, with the exception of northeast New Jersey where
it will flirt with 105. There were no changes to the heat
hazards which remain up through 9 pm for all but far eastern
Long Island and southern New London in southeast Connecticut.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Any lingering convection early this evening will quickly fall
apart due the loss of daytime instability. Another very warm,
humid night will feature lows generally in the 70s. Another
round of low clouds and fog, mainly for coastal areas due to the
onshore flow is possible.

With the upper ridge across the area on Wednesday and plenty of
convective debris forecast to be over the region, highs are
forecast to be in the 80s to near 90, warmest across the
interior. Backed off somewhat on the cloud cover as this may be
potentially overdone with the region under deep-layered
ridging. The onshore flow will also help to maintain dew points
in the 70s, however heat indices fall short of advisory
criteria. This will have to be watched should there be more
sunshine.

As for any convection, coverage Wednesday afternoon is likely
to be less as the airmass will be bit more stable and the
limiting factors mentioned earlier will still exist.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Isolated to scattered showers and thunderstorms north and west of
the city will diminish Wednesday evening with the loss of daytime
heating. There are indications however that low stratus shifts in
from the waters during the overnight hours, affecting primarily
coastal areas. The chances of this along with its timing is
uncertain, but best guess is that the low stratus would hold off
until a couple hours after sunset.

For Thursday, only isolated showers/TSTMs mainly NW of the city.
Highs mostly in the mid and upper 80s, combined with dewpoints
around 70 or slightly higher leads to heat index values mostly 90-
95.

A cold front approaches on Friday, probably passing through during
afternoon to evening hours. Showers and thunderstorms likely during
this period. Cloud cover likely makes Friday cooler than Thursday,
but still on the muggy side.

High pressure builds in behind the cold front for the upcoming
weekend with highs a little cooler than normal along with dry
weather and much less muggy conditions. The dry weather pattern
continues into Monday with the high pressure ridge over the region.
High temperatures will moderate back to near normal.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Onshore mainly S winds will persist, with speeds 10 kt or less.
KLGA should again be an exception to the rule this morning,
with winds turning ENE off Long Island Sound til about 17Z.

VFR with the exception of KBDR and KGON which still has some
fog/stratus. This should gradually erode away by 18Z.

Have included thunderstorms for sct afternoon/late day tstms
from the NYC metros north/west, with at least potential MVFR
conds if not worst case direct impact with heavy rain/frequent
lightning/IFR vsby/strong winds.

Low clouds/fog should start to return out east to KGON after 04Z
Wed, with MVFR vsby late elsewhere. Looks like less potential
for these conds to reach NYC metro, though KJFK may still be a
close call.

 ...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component fcsts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Timing of thunderstorm development may be off
+/- 1-2 hours.

The afternoon haze potential forecast is YELLOW, which implies
slant range visibility 4-6SM outside of cloud.

KLGA TAF Comments: Timing of thunderstorm development may be off
+/- 1-2 hours.

The afternoon haze potential forecast is GREEN, which implies
slant range visibility P6SM outside of cloud.

KEWR TAF Comments: Timing of thunderstorm development may be off
+/- 1-2 hours.

The afternoon haze potential forecast is YELLOW, which implies
slant range visibility 4-6SM outside of cloud.

KTEB TAF Comments: Timing of thunderstorm development may be off
+/- 1-2 hours.

KHPN TAF Comments: Timing of thunderstorm development may be off
+/- 1-2 hours.

KISP TAF Comments: No unscheduled amendments expected.

.OUTLOOK FOR 12Z WEDNESDAY THROUGH SATURDAY...
.Wednesday-Thursday night...Low clouds and fog with IFR/LIFR
conds each late night and early morning. Main impact E of NYC
metro early Wed morning from KLGA/KJFK E Tue night/Wed morning,
but more widespread coverage may be possible late Wed
night/Thu morning. Sct afternoon/evening tstms with local
MVFR/IFR vsby mainly NW of NYC metro.
.Friday...Cold fropa with MVFR/IFR likely in numerous
showers/tstms, mainly afternoon/evening.
.Saturday...VFR.

&&

.MARINE...
Locally dense fog expected over the eastern sound and bays as
well as the eastern ocean waters this morning. A statement has
been issued to address this.

Conditions expected to stay below SCA with a weak pressure
gradient through the first half of the weekend. Only exception
would be before and after the cold front passage, in the Friday
afternoon through Saturday timeframe, ocean zones could get some
SCA conditions.

&&

.HYDROLOGY...
Potential exists for localized heavy rainfall this afternoon
with any scattered convection. Movement of the cells will be
less than 10 kt. Precipitable water values will be over 2
inches.

Showers and thunderstorms Friday into Friday night are expected
to bring an average of a half inch to inch of rain across the
area. Higher amounts will be possible along with the potential
of at least minor urban and small stream flooding.

&&

.CLIMATE...
Record high temperatures and record high minimum temperatures
for the next few days.

High Temperature Records for:
            July 3        July 4
NYC...   103...1966    102...1949
LGA...   107...1966    100...1949
JFK...   104...1966    101...2010
EWR...   107...1966    105...1949
ISP...   104...1966     97...2010
BDR...    99...1966     98...1949

           July 5
NYC...   101...1999
LGA...   100...1999
JFK...   102...1999
EWR...   103...1999
ISP...   102...1999
BDR...   100...1999

Record High Minimum Temperatures for:
           July 3      July 4
NYC...   82...2002    81...2002
LGA...   81...1966    82...1999
JFK...   78...2002    80...2002
EWR...   82...2002    81...2002
ISP...   76...2002    76...2002
BDR...   75...2002    80...2002

           July 5
NYC...   82...1999
LGA...   86...1999
JFK...   80...1999
EWR...   81...1999
ISP...   78...1999
BDR...   74...2013

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 9 PM EDT this evening for CTZ005>011.
NY...Heat Advisory until 9 PM EDT this evening for NYZ067>075-078-
     080-176>179.
NJ...Excessive Heat Warning until 9 PM EDT this evening for NJZ002-
     004-006-103>108.
MARINE...None.

&&

SYNOPSIS...JC/DW
NEAR TERM...JMC/DW
SHORT TERM...DW
LONG TERM...JC
AVIATION...CB/Goodman
MARINE...JC/DW
HYDROLOGY...JC/DW
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Jul 3, 12:24 PM EDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
1224 PM EDT Tue Jul 3 2018

CTZ005>011-NYZ078-080-177-179-041630-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Northwestern Suffolk-Southwestern Suffolk-
Northern Nassau-Southern Nassau-
1224 PM EDT Tue Jul 3 2018

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ012-NYZ079-081-041630-
Southern New London-Northeastern Suffolk-Southeastern Suffolk-
1224 PM EDT Tue Jul 3 2018

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-041630-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1224 PM EDT Tue Jul 3 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ002-004-006-103>108-041630-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-
1224 PM EDT Tue Jul 3 2018

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Scattered afternoon thunderstorms could produce gusty winds and
localized flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ067>075-176-178-041630-
Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northern Queens-Southern Queens-
1224 PM EDT Tue Jul 3 2018

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered afternoon thunderstorms could produce gusty winds and
localized flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

JMC

In the hours before

Special weather statement, Jul 3, 12:42 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service New York NY
1242 PM EDT TUE JUL 3 2018

NJZ006-105>108-NYZ074-031715-
Hudson-Eastern Union-Eastern Essex-Western Union-Western
Essex-Richmond (Staten Is.)-
1242 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT HUDSON...UNION...SOUTHERN ESSEX
AND RICHMOND COUNTIES...

At 1242 PM EDT, a strong thunderstorm was located over Newark. The
storm is nearly stationary.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Newark, Jersey City, Elizabeth, Bayonne, Hoboken, Bloomfield, Linden,
Orange, Millburn, Harrison, Todt Hill, Port Richmond, Kearny, Union
and Tompkinsville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4059 7421 4060 7422 4060 7424 4067 7441
      4083 7423 4080 7414 4079 7415 4077 7413
      4078 7410 4076 7409 4078 7409 4075 7402
      4069 7404 4068 7406 4065 7407 4064 7406
      4054 7410
TIME...MOT...LOC 1642Z 027DEG 3KT 4073 7418

MD
Special weather statement, Jul 3, 1:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service New York NY
115 PM EDT TUE JUL 3 2018

NJZ006-105>108-NYZ074-031800-
Hudson-Eastern Union-Eastern Essex-Western Union-Western
Essex-Richmond (Staten Is.)-
115 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT HUDSON...UNION...SOUTHERN ESSEX
AND RICHMOND COUNTIES...

At 114 PM EDT, a strong thunderstorm was located over Newark. The
storm is nearly stationary.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Newark, Jersey City, Elizabeth, Bayonne, Linden, Orange, Summit,
Millburn, Harrison, Todt Hill, Huguenot, Port Richmond, Kearny, Clark
and Union.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4053 7417 4056 7422 4059 7421 4060 7422
      4060 7426 4059 7428 4069 7444 4072 7440
      4072 7439 4073 7439 4073 7438 4075 7437
      4083 7422 4072 7405
TIME...MOT...LOC 1714Z 042DEG 3KT 4072 7422

MD

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:42 PM EDTSpecial Weather StatementOKXEssex, Hudson, Union33 min
Jul 3, 1:15 PM EDTSpecial Weather StatementOKXEssex, Hudson, Union45 min
Jul 3, 1:17 PM EDTFlash Flood WarningOKXEssex, Hudson, Union89 min
Jul 3, 1:39 PM EDTSpecial Weather StatementOKXUnion51 min
Jul 3, 1:45 PM EDTSevere Thunderstorm WarningOKXUnion45 min
Jul 3, 1:48 PM EDTSevere Thunderstorm WarningOKXBergen, Passaic42 min
Jul 3, 1:53 PM EDTFlash Flood WarningOKXUnion79 min
Jul 3, 1:57 PM EDTSevere Thunderstorm WarningOKXBergen, Passaic35 min
Jul 3, 2:07 PM EDTAreal Flood AdvisoryOKXBergen3 hr
Jul 3, 2:18 PM EDTSevere Thunderstorm WarningOKXBergen42 min
Jul 3, 2:25 PM EDTAreal Flood AdvisoryOKXBergen, Passaic3 hr
Jul 3, 3:14 PM EDTFlash Flood WarningOKXBergen, Passaic104 min
Jul 3, 3:22 PM EDTSpecial Weather StatementOKXBergen38 min
Jul 3, 3:24 PM EDTFlash Flood WarningOKXBergen, Essex, Passaic2 hr
Jul 3, 3:57 PM EDTSpecial Weather StatementOKXEssex, Union48 min
Jul 3, 4:34 PM EDTSpecial Weather StatementOKXUnion41 min
Jul 3, 4:36 PM EDTAreal Flood AdvisoryOKXEssex, Hudson, Union2 hr

Nearby

Severe Thunderstorm Warnings in New Jersey, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.